# SDR SIMA20120905002

- Difficulty date: September 5, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N839AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145653
- Aircraft time: 23,939 hours, 21,019 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2805 THE FLIGHT ATTENDANT REPORTED THE CABIN ENTRY DOOR WAS VERY HARD TO OPEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  LUBRICATED MAIN DOOR ROLLERS.  THE OPERATIONAL CHECK WAS GOOD IAW EMB ETN EM 52-029.  THE AIRCRAFT WAS RETURNED TO SERVICE.
